Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
immy

after taking accutane?

ive took accutance for 8months just recently finished it. i just wanted to no will u still get i few spots now an agen i mean i get em then i recover quite quick from them. but im still geting dry eyes some itchin around the eyes is that normal an i cant wear my contact for more than 5 hours without em getin to dry an red so does any 1 no if this usual.

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×